Active ingredient
10mg Cetirizine dihydrochloride in each capsule.
Other ingredients:
Macrogol, potassium hydroxide 43% w/w, povidone and purified water. Contains Soya.
Gelatin capsule: Gelatin, sorbitol (E420), glycerol, purified water, lecithin and medium-chain triglycerides.
Printing ink: Propylene glycol, black iron oxide (E172), polyvinyl acetate phthalate, macrogol and ammonium hydroxide.
Adults and children aged 12 years and over:
Take one capsule once a day. Do not chew the capsule. Swallow the capsule with a drink of water.
Can you take Benadryl Allergy Liquid Release 10mg – Lactose-free 7 Capsules with ibuprofen?
Yes, you can safely take ibuprofen with Benadryl Allergy Liquid Release 10mg – Lactose-free 7 Capsules. However, other medications may interact with it. Chat to our pharmacist for expert advice before taking these liquid release lactose-free antihistamines with other medications.
Can you use Benadryl Allergy Liquid Release 10mg – Lactose-free 7 Capsules for food allergies?
Yes, but only if you experience very mild allergic reactions such as a rash or itchiness. If your symptoms are anything more than mild or if you have any trouble breathing, it’s critical to seek medical attention immediately.
What is the difference between Benadryl and Benadryl Allergy?
All Benadryl products, such as these lactose-free capsules, are used for allergies. There are a number of products in the range including ones for children, one-a-day tablets, fast-acting capsules and more.
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.